# SDR ASAA2020070832879

- Difficulty date: July 4, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 54,627 hours, 18,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD CABIN EMERG LIGHT FAILED TIME CHECK.  LOCATION M1676 LT EMERG EXIT DOORS FAILED TIME CHECK LOCATION M1694.  GROUNDED - YES.  REMOVED AND REPLACED BATTERY PACK M1676 REF AMM 33-51-06 OPS CK GOOD.  CHANGED BATTERY M1694 REF AMM 33-51-06 OP CK GOOD.
